Bulletin of the American Mathematical Society

On the Selberg condition for subgroups of solvable Lie groups

Richard Tolimieri

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 77, Number 4 (1971), 584-586.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183532943

Mathematical Reviews number (MathSciNet)
MR0291355

Zentralblatt MATH identifier
0232.22017

Subjects
Primary: 22E25: Nilpotent and solvable Lie groups 22E40: Discrete subgroups of Lie groups [See also 20Hxx, 32Nxx] 20G20: Linear algebraic groups over the reals, the complexes, the quaternions

Citation

Tolimieri, Richard. On the Selberg condition for subgroups of solvable Lie groups. Bull. Amer. Math. Soc. 77 (1971), no. 4, 584--586. https://projecteuclid.org/euclid.bams/1183532943


Export citation

References

  • 1. S. P. Wang, On S-subgroups of solvable Lie groups, Amer. J. Math. 92 (1970), 389-397.
  • 2. G. D. Mostow, Factor spaces of solvable groups, Ann. of Math (2) 60 (1954), 1-27. MR 15, 853.
  • 3. R. Tolimieri, Applications of the semisimple splitting, Bull. Amer. Math. Soc. 77 (1971), 275-280.
  • 4. L. Auslander and J. Brezin, Almost algebraic Lie algebras, J. Algebra 8 (1968), 295-313. MR 37 #334.
  • 5. A. Borel, Density properties for certain subgroups of semi-simple groups without compact components, Ann. of Math. (2) 72 (1960), 179-188. MR 23 #A964.
  • 6. G. D. Mostow, Fully reducible subgroups of algebraic groups, Amer. J. Math. 78 (1956), 200-221. MR 19, 1181.
  • 7. L. S. Pontrjagin, Topological groups, GITTL, Moscow, 1954; English transl., Gordon and Breach, New York, 1966. MR 17, 171; MR 34 #1439.